# SDR 29GA2019021500001

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,325 hours, 42,034 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CB EMER LT CTL L8 TRIPPED.  RESET CIRCUIT BREAKER L8, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM REF AMM 33-50-00. OPS TEST GOOD.
